On reducing inconsistency of pairwise comparison matrices below an acceptance threshold

Bozóki, Sándor and Fülöp, János and Poesz, A (2015) On reducing inconsistency of pairwise comparison matrices below an acceptance threshold. CENTRAL EUROPEAN JOURNAL OF OPERATIONS RESEARCH, 23 (4). pp. 849-866. ISSN 1435-246X 10.1007/s10100-014-0346-7

[img]
Preview
Text
Bozoki_849_2565951_ny.pdf

Download (162kB) | Preview
[img] Text
Bozoki_849_2565951_z.pdf
Restricted to Registered users only

Download (349kB) | Request a copy
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Research Laboratory on Engineering & Management Intelligence > Research Group of Operations Research and Decision Systems
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 29 Jan 2016 16:55
Last Modified: 29 Jan 2016 16:55
URI: http://eprints.sztaki.hu/id/eprint/8533

Update Item Update Item